Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Back pain and vision problems on Zoloft/Sertraline  (Read 225 times)

0 Members and 1 Guest are viewing this topic.

Offline candescentin

  • Newbie
  • *
  • Posts: 15
  • Country: 00
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Back pain and vision problems on Zoloft/Sertraline
« on: August 23, 2014, 01:37:59 PM »
Anyone experienced back pain and snowy vision whilst taking Zoloft/Sertraline?
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4586
  • Country: au
  • Rec's: 105
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Back pain and vision problems on Zoloft/Sertraline
« Reply #1 on: August 23, 2014, 05:48:48 PM »
Anyone experienced back pain and snowy vision whilst taking Zoloft/Sertraline?

Lower back pain can be a rare side-effect, but given how susceptible people are to back pains this may just be a coincidence. Blurred vision is another rare side-effect, but I've not seen any reports of "snowy" vision. Do you mean you're seeing a lot of 'floaters'? If so, seeing them is a relatively common anxiety effect which the sertraline may be exacerbating if you've just started taking it, or recently increased the dose. Everyone has floaters, but normally they are ignored. Anxiety tends to get some focusing on them.

How much sertraline are you taking and how long have you been at that dose?

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline candescentin

  • Newbie
  • *
  • Posts: 15
  • Country: 00
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Back pain and vision problems on Zoloft/Sertraline
« Reply #2 on: August 25, 2014, 03:29:07 PM »
Kind of like camera noise. When looking at expanses of light colour or in low light everything looks 'noisy' like you would get on a camera. I experienced it the last time i was on the medication so I do think it's linked. I've been on 50mg for a week, 25mg for 2 weeks before.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4586
  • Country: au
  • Rec's: 105
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Back pain and vision problems on Zoloft/Sertraline
« Reply #3 on: August 25, 2014, 05:26:16 PM »
I experienced it the last time i was on the medication so I do think it's linked.

Okay. It's not one I've come across before, but the Zoloft could be irritating something in the vision processing parts of the brain. If you had it before and it went away then there is no reason why it won't this time.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

anything